Journal of Mathematics of Kyoto University

A fixed point formula for compact almost complex manifolds

Kenji Tsuboi

Full-text: Open access

Abstract

In this paper, using the group structures of the spheres $S^{1}$, $S^{3}$ and the results of Atiyah-Patodi-Singer, Donnelly and Morita, we introduce a fixed point formula for periodic automorphisms of compact almost complex manifolds. Our main result is Theorem 1.3. The theorem is refined for a certain case if the almost complex manifold admits an Einstein-Kähler metric.

Article information

Source
J. Math. Kyoto Univ., Volume 42, Number 1 (2002), 1-20.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250284707

Digital Object Identifier
doi:10.1215/kjm/1250284707

Mathematical Reviews number (MathSciNet)
MR1932733

Zentralblatt MATH identifier
1035.58008

Subjects
Primary: 58J20: Index theory and related fixed point theorems [See also 19K56, 46L80]

Citation

Tsuboi, Kenji. A fixed point formula for compact almost complex manifolds. J. Math. Kyoto Univ. 42 (2002), no. 1, 1--20. doi:10.1215/kjm/1250284707. https://projecteuclid.org/euclid.kjm/1250284707


Export citation